Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Headaches, swelling in the temple, hearing loss and blurry vision. Stabbing pains in the head. Need investigation? Have crohn's disease

Hi. I ve been really bad headaches and its worse around my right temple. It will swell up and normally last for 7-9 days and nothing i try will get rid of it. I ve also been having trouble with my hearing , it will crackle alot. And my vision is getting more blurred and i do wear glasses. My Head feels heavy alot and i have pains in my neck and random neck shakes. Last night i was lying in bed and started to get sharp stabbing pains at the top of my head and had pains in my wrists. I m 19 and have crohns disease so i am on medication so i was just wondering if it was anything i should see a doctor about?
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thanks for asking.

Headache along with the multiple other symptoms needs to be investigated.As you are having problems with hearing,along witht he vision problems I think imaging is justified.

Majority of the non serious headaches do not have associated symptoms and do not last for more than 3-4 days.


Answered: Sat, 31 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor